Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 98, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 3, 2008, 10:55 AM CDT for DeWitt County, McLean County, Piatt County, Illinois. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2008, 10:55 AM CDT (15:55 UTC)
- Expired
- Jun 3, 2008, 11:45 AM CDT
- In force
- 50 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties DeWitt County, IL, McLean County, IL, Piatt County, IL
The radar
The Lincoln radar (KILX), 38 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 3:31 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.9 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 1611 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 471 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 031555
SVRILX
ILC039-113-147-031645-
/O.NEW.KILX.SV.W.0098.080603T1555Z-080603T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1055 AM CDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DE WITT COUNTY IN CENTRAL ILLINOIS...
NORTHERN PIATT COUNTY IN CENTRAL ILLINOIS...
MCLEAN COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1145 AM CDT.
* AT 1055 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF NORMAL TO 5 MILES SOUTHWEST OF
KENNEY...OR ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
BLOOMINGTON TO 13 MILES SOUTHWEST OF CLINTON...AND WAS MOVING EAST
AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAPELLA...
TOWANDA...
HEYWORTH...
CLINTON...
DOWNS...
WELDON...
LE ROY...
COOKSVILLE...
OTHER LOCATIONS IN THIS WARNING INCLUDE...COLFAX...DE LAND...FARMER
CITY...MANSFIELD...SAYBROOK...WAYNESVILLE AND WHITE HEATH.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 0 AND 5...
INTERSTATE 55 BETWEEN MILE MARKERS 146 AND 175...
INTERSTATE 72 BETWEEN MILE MARKERS 168 AND 172...AND
INTERSTATE 74 BETWEEN MILE MARKERS 121 AND 167.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE.
THIS IS AN EXTREMELY DANGEROUS SITUATION
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4007 8915 4020 8916 4060 8913 4062 8847
4007 8848
TIME...MOT...LOC 1555Z 273DEG 50KT 4061 8899 4004 8907
$$
GEELHART/BARNES3 follow-up statements
000
WWUS53 KILX 031616
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1116 AM CDT TUE JUN 3 2008
ILC039-113-147-031645-
/O.CON.KILX.SV.W.0098.000000T0000Z-080603T1645Z/
DE WITT-MCLEAN-PIATT-
1116 AM CDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR EASTERN MCLEAN...NORTHERN PIATT AND EASTERN DE WITT COUNTIES...
AT 1115 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF COOKSVILLE TO 5 MILES SOUTHWEST OF DE
LAND...OR ALONG A LINE EXTENDING FROM 14 MILES EAST OF BLOOMINGTON TO
6 MILES WEST OF MONTICELLO...MOVING EAST AT 57 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
WHITE HEATH...
SAYBROOK...
MANSFIELD...
LODGE...
BELLFLOWER...
ANCHOR...
CROPSEY...
OTHER LOCATIONS AFFECTED INCLUDE...MORAINE VIEW STATE PARK...
GALESVILLE...WELDON...TOWANDA...LE ROY...HOLDER...FARMER CITY...
ELLSWORTH...DOWNS...DE WITT...COLFAX AND ARROWSMITH.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 171 AND 175...
INTERSTATE 72 BETWEEN MILE MARKERS 168 AND 172...AND
INTERSTATE 74 BETWEEN MILE MARKERS 143 AND 167.
LAT...LON 4007 8848 4007 8882 4060 8891 4060 8887
4061 8886 4062 8863 4061 8860 4062 8847
TIME...MOT...LOC 1616Z 273DEG 50KT 4050 8868 4006 8867
$$
GEELHART/BARNES000
WWUS53 KILX 031636
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1136 AM CDT TUE JUN 3 2008
ILC039-113-147-031645-
/O.CON.KILX.SV.W.0098.000000T0000Z-080603T1645Z/
DE WITT-MCLEAN-PIATT-
1136 AM CDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR EASTERN MCLEAN...NORTHEASTERN PIATT AND NORTHEASTERN DE WITT
COUNTIES...
AT 1135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ANCHOR TO 7 MILES SOUTHEAST OF MANSFIELD...OR ALONG A
LINE EXTENDING FROM 10 MILES NORTHWEST OF GIBSON CITY TO 8 MILES WEST
OF CHAMPAIGN...MOVING EAST AT 40 MPH.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 153 AND 166.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4015 8849 4014 8865 4026 8870 4050 8879
4062 8867 4062 8862 4061 8862 4062 8847
TIME...MOT...LOC 1636Z 275DEG 34KT 4057 8850 4015 8840
$$
GEELHART/BARNES000
WWUS53 KILX 031648
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1148 AM CDT TUE JUN 3 2008
ILC039-113-147-031658-
/O.EXP.KILX.SV.W.0098.000000T0000Z-080603T1645Z/
DE WITT-MCLEAN-PIATT-
1148 AM CDT TUE JUN 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCLEAN...NORTHEASTERN
PIATT AND NORTHEASTERN DE WITT COUNTIES EXPIRES AT 1145 AM CDT...
AT 1145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4015 8849 4014 8865 4026 8870 4050 8879
4062 8867 4062 8862 4061 8862 4062 8847
TIME...MOT...LOC 1636Z 275DEG 34KT 4057 8850 4015 8840
$$
GEELHART/GOETSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 10:30 AM CDT, 25 minutes earlier.
Area forecast discussion, Jun 3, 10:30 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1030 AM CDT TUE JUN 3 2008 .DISCUSSION... ISSUED 1030 AM CDT TUE JUN 3 2008 BOW ECHO CONTINUES TO MOVE SOUTHEAST ACROSS ILLINOIS PRODUCING SCATTERED DAMAGE. THE TORNADO WATCH THAT HAS BEEN IN EFFECT WILL BE EXTENDED AHEAD OF THE BOW UNTIL 2 PM. IMPACT OF THIS BOW ON LATER CONVECTION MAY BE TO DELAY THE INITIATION UNTIL EARLY EVENEING. BARKER && .AVIATION... ISSUED 650 AM CDT TUE JUN 3 2008...FOR THE 12Z TAFS STORMS MAY TAKE A SHORT BREAK EARLY THIS MORNING...THEN A LINE OF STORMS FROM IOWA MAY REACH OUR CWA BY MID MORNING. 4KM WRF OUTPUT SHOWS THE CONVECTION MOSTLY DISSIPATING AS WE HEAD INTO LATE MORNING...WITH A BREAK UNTIL LATE AFTERNOON/EARLY EVENING WHEN THE WARM FRONT SAGS BACK SOUTH AS A COLD FRONT. A MODERATE RISK IS IN PLACE FOR LATE TODAY AND THIS EVENING...SO I ADDED +TSRAGS AND VRB GUSTS TO 45KTS EARLY THIS EVENING. IFR CIGS AND VIS WILL BE LIKELY IN THE HEAVIER STORMS. THE BACK EDGE OF STORMS OVERNIGHT SHOULD COME BETWEEN 06Z AND 09Z. SHIMON && .PREV DISCUSSION... ISSUED 326 AM CDT TUE JUN 3 2008 SHORT TERM...TODAY AND WEDNESDAY. A VERY COMPLEX FORECAST IN THE SHORT TERM SW-NE ORIENTED 50-55KT LOW LEVEL JET OVER MISSOURI OVERNIGHT HAS LEAD TO THE DEVELOPMENT OF SEVERAL TRAINING CLUSTERS OF THUNDERSTORMS ACROSS THE CWA IN AN AREA OF VERY STRONG LOW LEVEL MOISTURE CONVERGENCE ON THE LEADING EDGE OF THE LLJ. MOST OF THE STORMS HAVE BEEN ELEVATED...BUT WARM/MOIST ADVECTION HAS CLEARLY LEAD TO A CHANGE IN THE ENVIRONMENT SOUTH OF THE I-72 CORRIDOR... AS A STRONG CELL MOVED OVER SANGAMON COUNTY WAS FINALLY ABLE TO BRING STRONG WINDS DOWN TO THE SFC. THIS STORM EVENTUALLY MORPHED INTO A SUPERCELL WITH STRONG ROTATION AND POSSIBLE TORNADO DAMAGE IN NORTHERN CHRISTIAN COUNTY. METAR OB FROM KTAZ INDICATED STRONGLY BACKED SFC FLOW... WITH PROFILER/VAD WINDS INDICATING 40-50 KT SW WINDS JUST ALOFT... THUS THERE WAS PLENTY OF STRONG WIND SHEAR READY TO BE TAPPED STRETCHED AS THIS CELL BECAME SFC-BASED. BIG QUESTION IS WHAT HAPPENS OVER THE NEXT 12-18 HOURS. NCEP MODELS AT 00Z DID NOT PICK UP ON MCS CURRENTLY MOVING INTO NORTHWESTERN IOWA... AND SUGGEST FOCUS FOR ONGOING CONVECTION WILL DRIFT NORTHWARD IN TIME AS LOW LEVEL BOUNDARY/AXIS OF STRONG MOISTURE CONVERGENCE PUSHES NORTHWARD AS WARM/MOIST AIR ADVECTS INTO THE SOUTHERN HALF OF THE CWA. 06Z NAM AND ONE OF THE EXPERIMENTAL RUC MODELS WERE THE ONLY ONES TO HAVE ANY REFLECTION OF ONGOING MCS IN NW IOWA. BOTH SUGGEST THIS SYSTEM WILL WEAKEN AS IT PUSHES SOUTHEASTWARD...BASICALLY RIDING JUST NORTH OF THE LOW LEVEL BOUNDARY...PARALLEL TO THE 850-700MB THETA GRADIENT. MESOSCALE EVOLUTION EXPECTED TODAY...AND THIS IS A PRETTY LOW CONFIDENCE FORECAST...IS FOR FOCUS OF ELEVATED STORMS TO SHIFT NORTHWARD THROUGH THE MORNING HOURS...WITH LOW LEVEL BOUNDARY UP AROUND THE I-74 CORRIDOR BY MID-MORNING. IOWA MCS OR ITS REMNANTS AND LEADING OUTFLOW BOUNDARY LOOK TO REACH THE FAR WESTERN CWA BETWEEN 15-18Z. EXPECT THIS WILL BECOME THE FOCUS FOR A SECOND ROUND OF CONVECTION IN THE WARM SECTOR SOUTH OF THE FRONT. SPC HAS MOST OF THE CWA IN A MODERATE RISK... AND TORNADOES WILL BE POSSIBLE GIVEN STRONG LOW LEVEL SHEAR ESPECIALLY WHERE SFC WINDS ARE LOCALLY BACKED CLOSER TO THE WARM FRONT. ALTHOUGH WE COULD NOT BUY A HAILSTONE WITH EARLIEST STORMS OVERNIGHT...HAIL THREAT WILL BE ENHANCED LATER THIS AFTERNOON AS STEEPER MID-LEVEL LAPSE RATES WEST OF THE MISSISSIPPI ADVECT INTO THE AREA. 06Z NAM SUGGESTS SEVERAL MORE WAVES OF CONVECTION INTO THE EVENING HOURS AS LOW AMPLITUDE SHORTWAVES PUSH ACROSS THE AREA. WITH THE HEAVY RAIN OVERNIGHT ALONG THE I-72 CORRIDOR...AND EXPECTED RETURN OF CONVECTION THIS AFTERNOON...WE MAY NEED TO THINK ABOUT GOING WITH A FLOOD WATCH ACROSS PART OF THE CWA. WITH THE CURRENT PRECIP FOCUS DRIFTING NORTH...WE HAVE SOME TIME TO WORK WITH. MORNING COOP REPORTS WILL PROVIDE GOOD GROUND TRUTH OF OVERNIGHT RAINFALL... AND HOPEFULLY BY MID-MORNING THE MESOSCALE EVOLUTION WILL BECOME A BIT MORE CLEAR. EXPECT A MESS OF BOUNDARIES AROUND EARLY WEDNESDAY...BUT MAIN LOW LEVEL FRONT WILL BE DRIFTING NORTH. WITH WARMER MID-LEVEL AIR MOVING IN...CONVECTIVE COVERAGE LOOKS TO BE LESS...BUT KEPT THE HIGH CHANCE POPS IN FOR MUCH OF THE AREA WEDNESDAY. LONG TERM...THURSDAY THROUGH SATURDAY. THURSDAY LOOKS FAIRLY HOT AND DRY AS STRONG CAPPING DEVELOPS. COLD FRONT LOOKS TO MOVE INTO THE AREA FRIDAY...BUT LATEST TRENDS SUGGEST EASTERN RIDGING WILL BUILD A LITTLE FARTHER WEST THAN PREVIOUSLY THOUGHT...SO THE FRONT WILL BE SPUTTERING AS IT REACHES THE MID-MISSISSIPPI VALLEY...AND MAY HAVE A TOUGH TIME BREAKING THE CAP. HARDIMAN && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 3, 5:46 AM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 546 AM CDT TUE JUN 3 2008 ILZ027>031-036>038-040>042-047>051-041100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 546 AM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE STORMS TODAY AND TONIGHT. SOME SEVERE STORMS WILL BE POSSIBLE EARLY THIS MORNING...WITH ADDITIONAL SEVERE STORMS POSSIBLE LATER THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...VERY HEAVY RAIN AND FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FRONTAL BOUNDARY IS EXPECTED TO LINGER ACROSS CENTRAL ILLINOIS ON WEDNESDAY. THAT SYSTEM WILL BE THE FOCUS FOR OTHER POSSIBLY SEVERE STORMS...AND THE STORM PREDICTION CENTER HAS OUR AREA IN A SLIGHT RISK OF SEVERE STORMS FOR WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE THE PRIMARY HAZARDS. ANOTHER PERIOD OF THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY INTO SATURDAY. THE BEST CHANCES FOR STRONG STORMS WILL BE FRIDAY AFTERNOON AND FRIDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS MORNING AND AGAIN BETWEEN 4 PM AND MIDNIGHT. DUE TO THE MODERATE RISK OF SEVERE STORMS LATER THIS AFTERNOON AND THIS EVENING... A CONFERENCE CALL FOR EMERGENCY MANAGERS AND MEDIA WILL BE CONDUCTED AT 11 AM CDT FOR THE WESTERN HALF OF OUR COUNTY WARNING AREA. AN E MAIL WILL PROVIDE DETAILS OF THE CALL. ILZ043>046-052>057-061>063-066>068-071>073-041100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT- RICHLAND-SHELBY-VERMILION- 546 AM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE STORMS TODAY AND TONIGHT. SOME SEVERE STORMS WILL BE POSSIBLE EARLY THIS MORNING...WITH ADDITIONAL SEVERE STORMS POSSIBLE LATER THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...VERY HEAVY RAIN AND FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FRONTAL BOUNDARY IS EXPECTED TO LINGER ACROSS CENTRAL ILLINOIS ON WEDNESDAY. THAT SYSTEM WILL BE THE FOCUS FOR OTHER POSSIBLY SEVERE STORMS...AND THE STORM PREDICTION CENTER HAS OUR AREA IN A SLIGHT RISK OF SEVERE STORMS FOR WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE THE PRIMARY HAZARDS. ANOTHER PERIOD OF THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY INTO SATURDAY. THE BEST CHANCES FOR STRONG STORMS WILL BE FRIDAY AFTERNOON AND FRIDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS MORNING AND AGAIN BETWEEN 4 PM AND MIDNIGHT. DUE TO THE MODERATE RISK OF SEVERE STORMS LATER THIS AFTERNOON AND THIS EVENING... A CONFERENCE CALL FOR EMERGENCY MANAGERS AND MEDIA WILL BE CONDUCTED AT 1130 AM CDT FOR THE EASTERN HALF OF OUR COUNTY WARNING AREA. AN E MAIL WILL PROVIDE DETAILS OF THE CALL. SHIMON
In the hours before
Local storm report, Jun 3, 10:25 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1025 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG HAVANA 40.30N 90.06W
06/03/2008 MASON IL LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN IN HAVANA...AS WELL AS
MANY PARTS OF RURAL MASO COUNTY.
&&
JPARRLocal storm report, Jun 3, 10:30 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1030 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 AM TSTM WND DMG 1 W PETERSBURG 40.01N 89.87W
06/03/2008 MENARD IL LAW ENFORCEMENT
POWER POLES DOWN AND TRACTOR TRAILER BLOWN OVER
&&
JPARRLocal storm report, Jun 3, 10:37 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1037 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM TSTM WND GST SPRINGFIELD 39.78N 89.64W
06/03/2008 M64 MPH SANGAMON IL ASOS
&&
JOUSLEYLocal storm report, Jun 3, 10:41 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1041 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 AM TSTM WND DMG PETERSBURG 40.01N 89.85W
06/03/2008 MENARD IL EMERGENCY MNGR
JUST WEST OF PETERSBURG ON NEWMANSVILLE ROAD A TRACTOR
TRAILER WAS BLOWN OVER AND POWER LINES ARE DOWN.
&&
OUSLEYLocal storm report, Jun 3, 10:48 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1048 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND DMG 4 NW FLORA 38.71N 88.53W
06/03/2008 CLAY IL EMERGENCY MNGR
APPROXIMATELY 4.5 NORTHWEST OF FLORA NORTH OF OAKMOUND
LANE ON BUTTONWOOD ROAD A BIG BARN DOOR WAS BLOWN IN WITH
TREE LIMBS DOWN RANGING FROM 3 INCHES TO 10 INCHES IN
DIAMETER.
&&
OUSLEYLocal storm report, Jun 3, 10:53 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1053 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM TSTM WND DMG SPRINGFIELD 39.78N 89.64W
06/03/2008 SANGAMON IL MESONET
1 FOOT TREE TOP SNAPPED IN SPRINGFIELD JUST NORTH OF THE
SPRINGFIELD CLINIC ON 6TH STREET. WIND SPEED ESTIMATED AT
70 MPH. SWOP REPORT.
&&
OUSLEYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 9:53 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Morgan, Schuyler | 52 min |
| Jun 2, 10:08 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 52 min |
| Jun 2, 10:22 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 23 min |
| Jun 3, 12:54 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Sangamon | 3 hr |
| Jun 3, 1:46 AM CDT | Areal Flood Advisory | ILX | Cass, Menard, Sangamon | 8 hr |
| Jun 3, 2:12 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 48 min |
| Jun 3, 2:32 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 43 min |
| Jun 3, 2:37 AM CDT | Tornado Warning | ILX | Christian, Sangamon | 23 min |
| Jun 3, 2:44 AM CDT | Tornado Warning | ILX | Christian, Macon | 31 min |
| Jun 3, 2:53 AM CDT | Tornado Warning | ILX | Christian, Macon, Shelby | 37 min |
| Jun 3, 3:06 AM CDT | Tornado Warning | ILX | Christian, Macon, Moultrie, Shelby | 24 min |
| Jun 3, 3:29 AM CDT | Tornado Warning | ILX | Moultrie, Shelby | 16 min |
| Jun 3, 4:13 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 47 min |
| Jun 3, 5:12 AM CDT | Areal Flood Advisory | ILX | Logan, Mason, Menard | 4 hr |
| Jun 3, 5:23 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Scott | 4 hr |
| Jun 3, 5:57 AM CDT | Areal Flood Advisory | ILX | Champaign, Macon, Piatt, Sangamon | 3 hr |
| Jun 3, 7:11 AM CDT | Areal Flood Advisory | ILX | Champaign, Douglas, Edgar, Vermilion | 3 hr |
| Jun 3, 7:57 AM CDT | Flash Flood Warning | ILX | Douglas, Edgar | 3 hr |
| Jun 3, 8:06 AM CDT | Severe Thunderstorm Warning | ILX | Clay | 39 min |
| Jun 3, 8:16 AM CDT | Tornado Warning | ILX | Clay | 29 min |
| Jun 3, 8:43 AM CDT | Tornado Warning | ILX | Clay, Richland | 32 min |
| Jun 3, 9:02 AM CDT | Areal Flood Advisory | ILX | Macon | 3 hr |
| Jun 3, 9:22 AM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 38 min |
| Jun 3, 9:33 AM CDT | Severe Thunderstorm Warning | ILX | Fulton | 42 min |
| Jun 3, 9:51 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan | 39 min |
| Jun 3, 10:04 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Menard, Peoria, Tazewell | 41 min |
| Jun 3, 10:11 AM CDT | Severe Thunderstorm Warning | ILX | Scott | 34 min |
| Jun 3, 10:14 AM CDT | River Flood Warning | ILX | Piatt | 9 days |
| Jun 3, 10:20 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Morgan, Sangamon | 40 min |
| Jun 3, 10:22 AM CDT | River Flood Warning | ILX | Cass, Mason | 13 days |
| Jun 3, 10:28 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Peoria, Tazewell and 1 more | 47 min |
| Jun 3, 10:51 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Piatt, Shelby | 39 min |
| Jun 3, 11:24 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Moultrie, Piatt | 39 min |
| Jun 3, 11:28 AM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 37 days |
| Jun 3, 11:32 AM CDT | Areal Flood Advisory | ILX | McLean | 3 hr |
| Jun 3, 11:35 AM CDT | River Flood Warning | ILX | Fulton, Mason | 32 days |
| Jun 3, 11:47 AM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Shelby | 43 min |
| Jun 3, 11:57 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Edgar | 33 min |
| Jun 3, 12:01 PM CDT | Areal Flood Advisory | ILX | Macon | 3 hr |
| Jun 3, 12:55 PM CDT | Severe Thunderstorm Warning | ILX | Crawford | 20 min |
| Jun 3, 3:06 PM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 27 more | 30 hr |
| Jun 3, 3:54 PM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 11 days |
| Jun 3, 3:58 PM CDT | River Flood Warning | ILX | Menard | 11 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.